# SDR 2618

- Difficulty date: August 8, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N134AJ
- Make and model: Cirrus SR22
- Aircraft serial: 1511
- Aircraft time: 1,624 hours
- Engine: Cont IO550N
- Engine time: 1,624 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 12634001
- Condition: Malfunctioned
- Location: Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLYING FROM GSP TO LRO APPROXIMATELY 1500 HOURS LOCAL DEVELOPED A HIGH OIL TEMP.  MADE AN UNSCHEDULED LANDING AT CAE WITHOUT INCIDENT.  THERE WAS TWO PASSENGERS ON BOARD.  IT WAS DETERMINED THAT THE OIL TEMP SENSOR WAS MALFUNCTIONING.  REPLACED SENSOR AND FLEW TO GMU WITHOUT INCIDENT.
